MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES

DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES
Catalog Number 254600100
Medical Device Problem Codes Break (1069); Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments were found cracked, not latching and broken in office sets.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected: device evaluated by mfr.Product complaint: (b)(4).Investigation summary: examination of the returned device could not confirm the reported event of the device not locking.The investigation found no evidence of product malfunction or product error and the need for corrective action was not established.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REVISION SYSTEM HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8807864
Report Number1818910-2019-98801
Device Sequence Number327027
Product Code LXH
UDI-Device Identifier10603295438731
UDI-Public10603295438731
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600100
Device Lot NumberAB3783595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1